my son is 15 an he has bad anger problems an tried to kill hisself an is depressed an the doc put him on seraqual an he plays foot ball an is very active outside this med has alot of side affects if any one knows anything about this med could u please let me know if its a good med for him to b on or should i b concerned today was his first day on it thank u in advance Read More »
I have suffered with IBS for the past 20 years and i am prescribed citalopram 10mg daily,but i have a weight problem and i have been on every diet going even my doctor put me on xenical which did not work as i am not a big eater,and eat a lot of salads. I have just sent for some slimming pills called phenslim which has a drug, in them called phentramine-rx, will i be alright taking the 2 tablets a day. Read More »

Hello, ever since I was young I've had a very intensely accurate memory. It's almost photographic and could be if I worked on it more. But I can remember, senses, ideas, conversations, events, details of as young as one years old onward in chronological order. I took the SAT at thirteen and was always rational, almost hyper rational, and never very deluded. I was misdiagnosed at fifteen or so with Paranoid Schizophrenia, due to a collapse in reasoning. It started with obsessive hand washing, fatigue, fever, and spinning. Then, I was given Anti-Psychotics which cause suicidal feelings and wors Read More »
Hello All,

I take Viibyrd for depression ( works great for me ! ) and have

been taking 36 mgs. of Concerta for 6 months. Two weeks ago I started feeling jittery, holding my breath, talking non stop and feeling like my heart was racing. Random "ping ponging " thoughts etc..

My Psychiatrist told me to double the dose and in 3 days I'd see results. Tomorrow is day # 3. The only relief I've gotten so far is about a 1 1/2 hour
window of calm"... then the anxiety comes right back,

She also gave me an Rx for Adderal.
Has anyone had good results with 72 mgs. of Concerta ?
How about Ad Read More »
I've recently chosen to stop taking my seroquel. It helps me sleep at night and for the most part keeps my moods stable. I'm still taking my anti-anxiety and anti-depressant, but I don't take the seroquel because I feel like I'm already on so many different medications. (Besides the ones related to my mental health, I also take birth control and a couple meds for carpal tunnel syndrome) I understand that choosing not to take my seroquel and not letting my doctor know isn't good, but I can't seem to get myself to take it on a regular basis. I've probably taken it 3 times in the last 2 wee Read More »
What is the safest way to discontinue Seroquel / quetiapine in an elderly person? She has been taking 1/2 of a 25mg tablet at night for 4 months. Read More »
I started taking Wellbutrin and am wondering if any medications interfer or are dangerous to take with it?
Read More »
So I believe I failed my Georgia high school graduation test, for social studies that is ! Everyone that took it , kept saying it was easy, and what not. Which made me feel so bad, and think to myself, " I might just be the dumbest person here " . I would be so mad if I failed, I honestly would. I studied every single day , From 7 pm - 11: 30 pm ! HOW MANY HOURS IS THAT . O_o ! I left everything I was doing, canceled every little thing I had planned, so I can study and ace this test .

My Mom even told me that I needed to rest, but I just kept on studying nonstop, without a few breaks ! Read More »
I am trying to respond with my story. I used Abilify about 6 months and developed tremors in my right hand. Nor just tremors but significant spasms. Suddenly my foot stopped working. I repeatedly shared my concerns with the pysch doc to no avail. My right leg and foot got worse so the condition actually is called "foot drop" like in MS. I was referred to a neurologist still no recommendation to discontinue Abilify. After long series of tests, the neuro dx me with Parkinsons. All this came about within one week at about the 5 month mark on Abilify. I decided to taper and stop this med Read More »
I was on strattera for 8 days and it made me extremely aggitated, angry and restless. i became very irritable and was rude to my family members- something i would never do if i was in my right mind. it caused me to have severe depersonalization to the point that i no longer feel compassion. it sent me into a depression more severe than i have ever experienced. it slowed my thought processes (except for depressive ones) so much that i am extremely bored. because it depersonalized and depressed me, my thoughts are no longer wholly connected to my feelings and i cannot make myself feel better by Read More »